How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Das, MD Your Own Question
Dr. Das, MD
Dr. Das, MD, Doctor
Category: Medical
Satisfied Customers: 2258
Experience:  MBBS, MD, with wide experience in all aspects of medical treatment, including cancer therapy.
Type Your Medical Question Here...
Dr. Das, MD is online now
A new question is answered every 9 seconds

I have been prescribed 8mg of suboxin as well as .25mg of xanex.

This answer was rated:

I have been prescribed 8mg of suboxin as well as .25mg of xanex. However i take 8mg of xanex a day and around 6mg of suboxin a day.
My new roomate introduced me to adderall a little less then two months ago. it made work easier and go by faster!!! I started taking adderall as well as my xanex and suboxin. I feel this is extremely dangerous, so i started taking less and less very fast!! Example, I went from taking 30-40mg a day of adderall, a week ago to 10mg in the past 2/3 days. I have'nt taken any adderall today, and have'nt felt really, really, bad but not very good either. just lathargic, and have had no energy, even though i drank a 5hour energy drink, herbal dietary supplements after lunch, as well as a non-narcotic energy pill this morning.
Is there anything i can take or do to get through work tomorrow without adderall?
Also how long until I start feeling better, and will it get worse for me before it gets better?????
thank you so much,
Hello Jeffrey,

Welcome and thank you for your question.

It is a very good decision of yours to go off Adderall. This is a drug which can cause addiction quite quickly and is difficult to get off.

Now that you have stopped taking it, you will have withdrawal symptoms like mood swings, lethargy, depression, drowsiness, irritability etc. But these can remain for only about 3-7 days and you should feel better after that. You will feel completely better in about 2-4 weeks.

Try to control the symptoms by taking regular exercises - it is a great source of natural mood enhancer since it causes a large amount of dopamine release.

Taking a good diet with vitamin and mineral supplements and adequate fluids also helps.

I hope this helps.

If there’s more I can do, please use the reply tab and let me know how I can be of further assistance. It’s my goal to provide you with excellent service. Please rate me highly and provide me with feedback. Leaving a Bonus will be highly appreciated.

Dr. Das, MD and 3 other Medical Specialists are ready to help you

Related Medical Questions